Volume 6, Issue 1
Interval Iterative Methods Under Partial Ordering

Zhao-yong You & Xiao-jun Chen

DOI:

J. Comp. Math., 6 (1988), pp. 39-47

Published online: 1988-06

Preview Full PDF 262 659
Export citation
  • Abstract

Many types of nonlinear systems, which can be solved by ordered iterative methods, are discussed in unified from in the present paper. Under different initial conditions, some generalized ordered iterative methods are given, and the existence and uniqueness of the solution and the convergence of the methods are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-6-39, author = {}, title = {Interval Iterative Methods Under Partial Ordering}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {1}, pages = {39--47}, abstract = { Many types of nonlinear systems, which can be solved by ordered iterative methods, are discussed in unified from in the present paper. Under different initial conditions, some generalized ordered iterative methods are given, and the existence and uniqueness of the solution and the convergence of the methods are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9496.html} }
Copy to clipboard
The citation has been copied to your clipboard